MAUDE Adverse Event Report: COOPERSURGICAL, INC. REFURB LEEP PRECISION GEN

COOPERSURGICAL, INC. REFURB LEEP PRECISION GEN
Model Number DMLP-20-120
Medical Device Problem Codes Electrical /Electronic Property Problem (1198); Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/15/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Coopersurgical , inc.Is currently investigating the reported condition.
 
Event or Problem Description
As per details reported on (b)(4) from fs log # 100398."intermittent rf leakage during use.".
 
Additional Manufacturer Narrative
Distribution history: this complaint unit was manufactured at csi on 5/20/2016 under wo#'s (b)(4) and converted to demo on work order (b)(4) on 8/4/2016.Manufacturing record review: dhrs were reviewed and no non-conformities, related to the complaint condition, were noted.Incoming inspection review: not applicable.Service history record: no additional service history records found for this unit.Historical complaint review: a review of the 2-year complaint history showed similar reported complaint condition.Product receipt: the complaint unit was returned on a repair.However, based on log 100398, this unit was at csi on (b)(6) 2023.Visual evaluation: visual examination of the complaint unit revealed no physical damage.Functional evaluation: complaint unit was functionally evaluated and found to function properly.Root cause: although not confirmed on this unit capa 801 had been issued to determine a root cause on rf leakage complaints.Based on the findings, the design is intact and not faulty.The leep system is designed with a safety feature to cut power in any mode when rf leakage is detected.This is in place to protect the end user and patient from potential shock.In the investigation, the failure had been repeated, but under certain conditions relevant to set up/environment.The unit was evaluated, tested and returned to the customer.All product was placed on hold and later released per an evaluation of the findings on the capa investigation.The investigation portion of the capa process will be considered complete but the implementation portion will continue with some actions based on the investigation.Coopersurgical will continue to monitor this complaint condition for trends.
 
Event or Problem Description
No additional information is available.

Brand Name
REFURB LEEP PRECISION GEN
Common Device Name
REFURB LEEP PRECISION GEN
Manufacturer (Section D)
COOPERSURGICAL, INC.
95 corporate drive
trumbull CT 06611
Manufacturer (Section G)
COOPERSURGICAL, INC.
75 corporate drive
trumbull CT 06611
Manufacturer Contact
michael marone
50 corporate dr.
trumbull, CT 06611
4752651665
MDR Report Key17050265
Report Number1216677-2023-00089
Device Sequence Number17909308
Product Code HGI
UDI-Device Identifier00888937019926
UDI-Public(01)00888937019926
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
K963653
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/21/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDMLP-20-120
Device Catalogue NumberDMLP-20-120
Device Lot NumberN/A
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/22/2023
Supplement Date Received by Manufacturer07/15/2023
Initial Report FDA Received Date06/02/2023
Supplement Report FDA Received Date07/21/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/20/2016
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown